# SDR DALA2022083005801

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 103,015 hours, 14,632 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:607, CORRECTIVE ACTION: R=R R2 SVC DOOR ARMED INDICATOR PER B676 AMM 52-73. OPS CHK GOOD. (2381398)
